# SDR IXXA20250208001

- Difficulty date: February 8, 2025
- Submitted: February 8, 2025
- Operation: Air carrier
- Aircraft: N449AZ
- Make and model: Boeing 767-3P6
- Aircraft serial: 24985
- Aircraft time: 125,246 hours, 24,964 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 143T82042
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION ON UNDER SIDE OF INNER CORD AT LOWER AFT CORNER OF FLC DOOR CUTOUT STA 612 RBL 45.
